MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  32MM PINN AB IN TR 48; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910  32MM PINN AB IN TR 48; HIP INSTRUMENTS : ACETABULAR TRIALS
Catalog Number 221882748
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Items have noticeable scratches, scuffs and damage to the trials.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned devices confirms the reported event.Product problem has not been identified.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
32MM PINN AB IN TR 48
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7926846
Report Number1818910-2018-71061
Device Sequence Number11099420
Product Code LXH
UDI-Device Identifier10603295101871
UDI-Public10603295101871
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221882748
Device Lot NumberJ1207
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/12/2018
Supplement Date Received by Manufacturer10/30/2018
Initial Report FDA Received Date10/02/2018
Supplement Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1